# SDR DALA2025113008735

- Difficulty date: November 28, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 62,313 hours, 31,278 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Condition: Faulted
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

LEFT OPENABLE WINDOW HEAT MALFUNCTION ACTIVE BUBBLING, BOTTOM LEFT CORNER EXTREMELY HOT, REST OF WINDOW COLD. FOLLOWING BURNING SMELL COMPLIED WITH FCOM PROCEDURE, PULLED CB X14 ON 122VU PANEL. R & R LT WINDOW HEAT COMPUTER 2DG1 PER A320 AMM 30-42. WINDOW HEAT OPS TEST REQ'D AFTER WINDOW INSTALL (WIP 381173) CHECKS GOOD PER A320 AMM 30-42. (LP: 8117837)
